# SDR ANCF2020020713101

- Difficulty date: January 31, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 23,100 hours, 22,700 cycles
- System (JASC): 3400 · Navigation System
- Part: Fault Message
- Condition: False Activation
- Location: Nav Ias
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

31.JAN.2020 -> AV4901 (BAQ-BOG) PILOT REPORTED (WO 16047158):  
DURING TAKEOFF AND AFTER TAKE OFF NAV IAS DISCREPANCY FAULT ON ECAM DIFFERENCE BETWEEN CAP AND F/O AIRSPEED MORE THAT 60KTS.

31.JAN.2020 -> CORRECTIVE ACTION WAS PERORMED AS FOLLOWS:
TEST OF THE ALTITUDE AND AIRSPEED IAW 34-13-00-720-009-B DONE. IN ACCORDANCE WITH TSM TASK 34-13-00-810-998-B  VISUAL CHECK OF  THE QUICK-DISCONNECT COUPLINGS, ON THE HOSE OF EACH ADM BY CORRECTLY ATTACHED TO THEIR RELATED PROBES WAS DONE THEY WERE FOUND CORRECTLY ATTACHED. FUNCTIONAL TEST OF THE ALTITUDE AND AIRSPEED DATA WAS PERFORMED IAW 34-13-00-720-009-B, IT WAS SATISFACTORY.
